# SDR HALA9753

- Difficulty date: April 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47764
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 9915558233
- Condition: Cracked
- Location: Bs 1167
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE ON APB STIFFENER RIGHT NR 3 FROM TOP RBL 64, STATION 1167 48 INCHES UP FROM FLOOR.  REMOVED AND REPLACED ANGLE PER SRM 51-30-2 AND SB 53-166.  (M)
